| Model Number |
BEA28-80/I16-40 |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft (bsg) on (b)(6) 2026.During the deployment of the afx2 bsg the physician attempted to pull the yellow knob, but it only pulled out 3cm before it stopped.Many attempts were tried to un-sleeve the afx2 bsg but they were unsuccessful.After troubleshooting the afx2 bsg was fully deployed.The physician had to cut down to close the artery on the right side of patient.
Additional Manufacturer Narrative
The stent graft involved in this event will not be returned for evaluation as it remains implanted in the patient and the delivery system has not been returned.Patient medical records are not available.Imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted upon completing of clinical evaluation.H3 other text: device is unavailable for return.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it was retained at the user facility.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.The user facility was unable to provide this information.Due to the absence of medical records and medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.The final patient status remains unknown.The final patient status was not made available to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6: investigation type codes: remove code 4118 h6: result code: remove code 3233 h6: conclusion code: remove code 11.